# SDR SWAA2022020914893

- Difficulty date: March 17, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FWD MAIN SILL; STA 767-787; RBL 21; INTERCOSTAL HAS CORROSION ON UPR SHIELD ATTACH ANGLE LWR SURFACE NUTPLATE AREAS / WEB ATTACH ANGLE BS 767-787; RBL 21 CORROSION FOUND TO BE OUT OF LIMITS DUE TO CORROSION AROUND FASTENER HOLES PER SRM 53-00-53-1A-2 FIG.103. WEB ATTACH ANGLE TO BE REPLACED AS PART OF WEB ASSY 146A8123-20 ON CARD T762905.
